Solving polynomial systems using a modified line search approach

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/90160

Show full item record


Title: Solving polynomial systems using a modified line search approach
Author: Grosan, Crina
Abraham, Ajith
Snášel, Václav
Date issue: 2012
Citation: International journal of innovative computing, information and control. 2012, vol. 8, no. 1B p. 501-526.
URI: http://hdl.handle.net/10084/90160
ISSN: 1349-4198
URI: http://www.ijicic.org/10-06024-1.pdf
Type: article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics